Matrix infinite-dimensional analog of the Wiener theorem on local inversion of Fourier transforms
Abstract
A matrix infinite-dimensional analog of the Wiener theorem on local inversion of Fourier transforms is proved.Downloads
Published
25.01.1995
Issue
Section
Short communications
How to Cite
Degtyar', S. V., and V. M. Shurenkov. “Matrix Infinite-Dimensional Analog of the Wiener Theorem on Local Inversion of Fourier Transforms”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 1, Jan. 1995, pp. 141-5, https://umj.imath.kiev.ua/index.php/umj/article/view/5397.